A Multidimensional Wolff Theorem



Downloads per month over past year

Cobos, Fernando and Peetre, Jaak (1989) A Multidimensional Wolff Theorem. Studia Mathematica, 94 (3). pp. 273-290. ISSN 0039-3223 (In Press)


The authors consider multiparameter scales of interpolation spaces and prove a general form of the Wolff reiteration theorem [cf. T. H. Wolff, Lecture Notes Math. 908, 199-
204 (1982)] for n- tuples of Banach spaces. The proof, based on the use of the Aronszajn- Gagliardo orbit and co-orbit functors, is an adaptation of previous
work by S. Janson, P. Nilsson, J. Peetre and M. Zafran [Proc. London Math. Soc., III.Ser. 48, 283-299 (1984)].

Item Type:Article
Uncontrolled Keywords:Multiparameter scales of interpolation spaces; Wolff reiteration theorem; Aronszajn-Gagliardo orbit; co-orbit functors
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15634
Deposited On:14 Jun 2012 09:43
Last Modified:21 Oct 2013 16:11

Origin of downloads

Repository Staff Only: item control page